Author = Budak, Huseyin
Number of Articles: 5
1. New Hermite-Hadamard type inequalities on fractal set

Articles in Press, Accepted Manuscript, Available Online from 12 August 2018

Tuba Tunc; Huseyin Budak; Fuat Usta; Mehmet Zeki Sarikaya


2. New inequalities for generalized m-convex functions via generalized fractional integral operators and their applications

Volume 10, Issue 2, Summer and Autumn 2019, Pages 275-299

Artion Kashuri; Muhammad Aamir Ali; Mujahid Abbas; Huseyin BUDAK


3. Yang-Laplace transform method Volterra and Abel's integro-differential equations of fractional order

Volume 9, Issue 2, Summer and Autumn 2018, Pages 203-214

Fuat Usta; Huseyin Budak; Mehmet Sarikaya


4. On generalized Hermite-Hadamard inequality for generalized convex function

Volume 8, Issue 2, Summer and Autumn 2017, Pages 209-222

Mehmet Zeki Sarikaya; Huseyin Budak